# SDR YENA200445

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 63 hours, 31 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592103
- Part serial: A9327
- Condition: Leaking
- Location: Overwing Slide
- Part time: 63 hours, 31 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE RESERVOIR BOTTLE PRESSURE LOW.  REMOVED AND REPLACED BOTTLE IAW 25-62-00.
